# SDR QXEA200400460

- Difficulty date: June 17, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 14,739 hours, 21,099 cycles
- System (JASC): 7600 · Engine Controls
- Part: Tscu
- Part number: 312306401
- Part serial: MM0108
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 12,931 hours, 18,594 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OTH - FLIGHT 2121, NR 1 ENGINE AUTOFEATHERED AFTER TAKEOFF, OVERTORQUE AT 138 PERCENT NOTED.  PEAK OVERTORQUE NOT NOTED.  DURATION OF OVERTORQUE NOT NOTED.  REPLACED TSCU, ENGINE HARNESS AND NR 1 PROPELLER ASSEMBLY.  HARNESS S/N AA8411 HAD 13087.8 HOURS AND 18778 CYCLES.  PROPELLLER S/N 97122 HAD 1563.4 HOURS AND 2350 CYCLES.  C/W OVERTORQUE INSPECTION AND MTC.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
